MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) TENDRIL SDX LEAD; PERMANENT PACEMAKER ELECTRODE

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) TENDRIL SDX LEAD; PERMANENT PACEMAKER ELECTRODE
Model Number 1688T/85
Medical Device Problem Codes Fracture (1260); Capturing Problem (2891)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This product is registered as a combination product.The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
It was reported that during a generator upgrade on (b)(6) 2020, when the rv lead thresholds were checked, the thresholds were very poor, and the rv lead was fractured.The right atrial lead was examined, and the lead impedance was very high and was believed that the lead was fractured.The rv lead and atrial lead were explanted and replaced.The lv lead was capped due to dysfunctional.The patient condition was stable.Related manufacturer reference number: 2938836-2020-07019 and 2938836-2020-07020.
 
Additional Manufacturer Narrative
The reported event of capture problem was confirmed while the reported event of lead fracture was not confirmed.As received a partial lead was returned in two pieces.The connector portion measured 18.5 cm and the middle portion measured 31.5cm / 34.3 cm.External insulation abrasion was noted at 25.1-26.1 cm from the proximal cut end consistent with friction another device or feature of patient¿s anatomy.The reported event of capture problem was isolated to the abrasion found on the lead.Visual and x ray examination did not find any other anomalies with the exception of procedural damage.

Brand Name
TENDRIL SDX LEAD
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key10182263
Report Number2938836-2020-07021
Device Sequence Number19449006
Product Code NVN
UDI-Device Identifier05414734005777
UDI-Public05414734005777
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2007
Device Model Number1688T/85
Device Catalogue Number1688T-85
Device Lot Number0002186995
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/11/2020
Supplement Date Received by Manufacturer07/06/2020
Initial Report FDA Received Date06/22/2020
Supplement Report FDA Received Date07/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
QUICKSITE LV.; TENDRIL SDX LEAD.
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight106